# SDR GTIA2017052501945

- Difficulty date: May 25, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: N5804
- Aircraft time: 14,425 hours, 6,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS PAGE MAINTENANCE MSG SMOKE IS DISPLAYED ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY 00-02 SMOKE (WITH MOD 30354 OR 33100) ). APPLIED TSM 26-17-00-810-821-A CIDS 2 SHOWS CAM 115RH NOT LOADED. PERFORMED OBRM DOWNLOAD PER AMM 23-73-00-869-001 NO FURTHER FAULTS, ALL INDICATIONS CLEARED. THIS CLEARS DMI # 2257029-1 PLACARD REMOVED MOC NOTIFIED.
